Alert archive / Wisconsin / Gale Watches in 2020
Gale Watch 13, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale watch at Mar 4, 2020, 2:49 AM CST. It took effect at Mar 6, 2020, 12:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 4, 2020, 2:49 AM CST (08:49 UTC)
- In effect from
- Mar 6, 2020, 12:00 AM CST
- Expired
- Mar 4, 2020, 8:32 PM CST
- In force
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
857 WHUS73 KMKX 040849 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 249 AM CST Wed Mar 4 2020 LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-041700- /O.NEW.KMKX.GL.A.0013.200306T0600Z-200306T1800Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 249 AM CST Wed Mar 4 2020 ...GALE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and waves 7 to 10 feet possible. * WHERE...All Open Waters of Lake Michigan. * WHEN...From late Thursday night through Friday morning. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$
3 follow-up statements
068 WHUS73 KMKX 041752 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 1152 AM CST Wed Mar 4 2020 LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-050600- /O.CON.KMKX.GL.A.0013.200306T0600Z-200306T1800Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 1152 AM CST Wed Mar 4 2020 ...GALE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and waves 7 to 10 feet possible. * WHERE...All Open Waters of Lake Michigan. * WHEN...From late Thursday night through Friday morning. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$
589 WHUS73 KMKX 042050 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 250 PM CST Wed Mar 4 2020 LMZ643>646-050500- /O.NEW.KMKX.SC.Y.0026.200305T1200Z-200306T0600Z/ /O.EXA.KMKX.GL.A.0013.200306T0600Z-200306T1800Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 250 PM CST Wed Mar 4 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT... ...GALE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... * WHAT...For the Small Craft Advisory, west winds 15 to 20 kt with gusts up to 30 kt and waves 2 to 4 feet expected. For the Gale Watch, northwest winds 20 to 25 kt with gusts up to 40 kt and waves 3 to 6 feet possible. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...For the Small Craft Advisory, from 6 AM Thursday to midnight CST Thursday night. For the Gale Watch, from late Thursday night through Friday morning. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-050500- /O.CON.KMKX.GL.A.0013.200306T0600Z-200306T1800Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 250 PM CST Wed Mar 4 2020 ...GALE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and waves 7 to 10 feet possible. * WHERE...All Open Waters of Lake Michigan. * WHEN...From late Thursday night through Friday morning. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$
144 WHUS73 KMKX 050232 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 832 PM CST Wed Mar 4 2020 LMZ643>646-051045- /O.EXT.KMKX.SC.Y.0026.200305T1000Z-200305T1400Z/ /O.UPG.KMKX.GL.A.0013.200306T0600Z-200306T1800Z/ /O.NEW.KMKX.GL.W.0014.200305T1400Z-200306T1800Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 832 PM CST Wed Mar 4 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM TO 8 AM CST THURSDAY... ...GALE WARNING IN EFFECT FROM 8 AM THURSDAY TO NOON CST FRIDAY... * WHAT...Southwest winds 5 to 10 knots will back to the southeast and increase to 15 to 20 knots with gusts to 25 knots late tonight, and further increase to gusts to 35 knots later Thursday morning. The winds will turn to the west Thursday afternoon with a continued likelihood for gusts to 35 knots. North to northwest winds are expected Thursday night into Friday morning, with gusts up to 40 knots. Waves will build to 2 to 4 feet Thursday morning, further building to 3 to 6 feet Friday morning. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...For the Gale Warning, from 8 AM Thursday to noon CST Friday. For the Small Craft Advisory, from 4 AM to 8 AM CST Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Several lulls in the winds are expected Thursday into Thursday evening as low pressure and a cold front move across the nearshore waters of Lake Michigan. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-051045- /O.UPG.KMKX.GL.A.0013.200306T0600Z-200306T1800Z/ /O.NEW.KMKX.GL.W.0014.200305T1400Z-200306T1800Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 832 PM CST Wed Mar 4 2020 ...GALE WARNING IN EFFECT FROM 8 AM THURSDAY TO NOON CST FRIDAY... * WHAT...Southwest winds 5 to 15 knots will turn to the south to southeast and increase to gales up to 35 knots Thursday morning. The winds will turn to the west Thursday afternoon, and then the north to northwest Thursday night. The strongest winds are expected Thursday night and Friday morning when gusts to 45 knots are expected. Waves will build to 7 to 12 feet. * WHERE...All Open Waters of Lake Michigan. * WHEN...From 8 AM Thursday to noon CST Friday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Several lulls in the winds are expected Thursday into Thursday evening as low pressure and a cold front move across the open waters of Lake Michigan. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Kavinsky
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale watch went out at Mar 3, 11:40 PM CST, 3 hours 9 minutes earlier.
Area forecast discussion, Mar 3, 11:40 PM CST, 3 hours 9 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 1140 PM CST Tue Mar 3 2020 .UPDATE...A narrow band of initially very light rain, then light snow will traverse across far srn WI during the overnight hours. Any snow accum will likely remain from a dusting to 1/2 inch for the counties bordering IL. && .AVIATION(06Z TAFS)...A few hours of Cigs of 1000-3000 feet and vsbys of 1-3SM are expected with the light snow for the counties bordering IL during the early morning hours. VFR conditions will return by 10-13Z along the IL border with VFR conditions continuing over the remainder of srn WI. && .PREV DISCUSSION... (Issued 947 PM CST Tue Mar 3 2020) UPDATE...The forecast is on track for tnt-Wed. MARINE...Modest to brisk west to northwest winds will prevail tonight into Wed AM, then becoming light as a ridge of high pressure moves across Lake MI late Wed aft-eve. Low pressure will then move from the nrn Great Lakes to the lower Great Lakes for Thu aft-nt. Breezy sly winds Thu AM will shift wly for Thu aft- eve, then nly later Thu nt and Fri. Sly gales will be possible Thu AM over the nrn half of the lake, while nwly to nly gales will be possible late Thu evening through Fri AM. PREV DISCUSSION... (Issued 748 PM CST Tue Mar 3 2020) UPDATE...Based on the latest trends of various models and the current radar trends, shifted the band of snow farther south to the WI/IL border from 06Z-12Z. This frontogenetic band will be centered around 850 mb and supported aloft by a vorticity maximum tracking from IA to nrn IL. Light snow will be likely south of a line from Darlington to Janesville to Twin Lakes with less than inch expected. Skies will then clear Wed AM with near normal temps expected. AVIATION(00Z TAFS)...A few hours of Cigs of 600-2500 feet and vsbys of 1-3SM are expected with the light snow for the counties bordering IL after midnight. VFR conditions will return by 10-13Z along the IL border with VFR conditions continuing over the remainder of srn WI. PREV DISCUSSION... (Issued 346 PM CST Tue Mar 3 2020) SHORT TERM... Tonight and Wednesday...Forecast Confidence is medium to high: A quick moving wave will bring another shot of snow to the region tonight. The area of accumulations will be fairly narrow, bringing a higher level of uncertainty tonight. There were more model solutions bringing the snow across the southern 2 tiers of WI counties earlier today...but the trend seems to be heading heading south. The latest HRRR has gone even farther south, keeping the highest accumulations south of the WI/IL border, with a dusting mainly across the southern row of WI counties. Looks like a potential for up to 2 inches right under the band, with amounts dropping off quickly to the north and south. Will continue to monitor the latest model runs and upstream conditions to hopefully get a better handle on this system by this evening. The snow will wrap up by daybreak Wed, but there could still be a slushy accumulation on roads for the morning commute, especially for locations under the heart of the snow band. Clouds are expected to clear out quickly behind the departing system tomorrow, with mostly sunny skies likely for most of Wednesday. Temps will remain a few degrees above normal tonight and Wednesday. LONG TERM... Wednesday night through Tuesday...Forecast Confidence is Medium There is a shortwave trough that will be digging across the Upper Great Lakes, bringing a chance for period of rain or snow Thursday. The higher chances for rain or snow is toward central WI and lower chance toward the IL border where there will be more dry air in the low levels. High pressure will once again return Friday afternoon. The large scale ridging over the central CONUS will keep southern WI dry for the weekend. Temperatures remain above normal through the weekend with the return of southerly winds. Saturday and Sunday will have high temperatures around 50s to nearly 60s. The next chance for precipitation will arrive Sunday night into Monday as a low pressure system crosses the center of the country. AVIATION(18Z TAFS)... Tonight and Wednesday...Forecast Confidence is medium to high: A quick moving wave will bring another shot of snow to the region tonight. The area of accumulations will be fairly narrow, bringing a higher level of uncertainty tonight. There were more model solutions bringing the snow across the southern 2 tiers of WI counties earlier today...but the trend seems to be heading heading south. The latest HRRR has gone even farther south, keeping the highest accumulations south of the WI/IL border, with a dusting mainly across the southern row of WI counties. Looks like a potential for up to 2 inches right under the band, with amounts dropping off quickly to the north and south. Will continue to monitor the latest model runs and upstream conditions to hopefully get a better handle on this system by this evening. The snow will wrap up by daybreak Wed, but there could still be a slushy accumulation on roads for the morning commute, especially for locations under the heart of the snow band. Clouds are expected to clear out quickly behind the departing system tomorrow, with mostly sunny skies likely for most of Wednesday. Temps will remain a few degrees above normal tonight and Wednesday. MARINE... Brisk west winds will continue into at least early evening, with gusts to 30 knots across the nearshore waters and a few gusts possibly approaching gale force over the open waters. Highest waves will be across the eastern half of the lake today into tonight. Might be able to cancel the Small Craft Advisory early this evening based on latest forecast winds dropping off a bit by mid-evening. West to northwest winds will be lighter Wednesday, though still on the breezy side at times. Stronger southwest to west winds are likely Thursday as low pressure passes by to the north, with even stronger northwest to north winds behind the system Thursday evening into Friday. Looks like a good chance for gale force winds during this period, particularly Thursday night into Friday morning over the open waters. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Update...Gehring Tonight/Wednesday and Aviation/Marine...DDV Wednesday Night through Wednesday...Patterson
Hazardous weather outlook, Mar 3, 8:28 PM CST, 6 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 828 PM CST Tue Mar 3 2020 WIZ046-047-051-052-056>060-062>072-050230- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 828 PM CST Tue Mar 3 2020 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight A round of light snow is likely after midnight, mainly along the Wisconsin and Illinois border. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-050230- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 828 PM CST Tue Mar 3 2020 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Brisk southwest winds and building waves are expected for Thursday followed by brisk northerly winds and higher waves for Thursday night and Friday. Another Small Craft Advisory will likely be needed, but gales may also be possible. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-050230- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 828 PM CST Tue Mar 3 2020 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Brisk westerly winds as high as 25 knots tonight with the passage of a cold front. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Brisk southwest winds and building waves are expected for Thursday followed by veering winds to the northwest then north for late Thursday evening through Friday. Gales are likely. High waves are also expected. www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 2:50 PM CST | Small Craft Advisory | MKX | 17 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.